×

Found 434 Documents (Results 1–100)

Double lacunary statistical convergence of weight \(\nu\) via ideal in topological groups. (English) Zbl 1473.62409

Giri, Debasis (ed.) et al., Proceedings of the fifth international conference on mathematics and computing, ICMC 2019, Bhubaneswar, India, February 6–9, 2019. Singapore: Springer. Adv. Intell. Syst. Comput. 1170, 243-252 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Function theory and \(\ell^p\) spaces. (English) Zbl 1459.46001

University Lecture Series 75. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5593-4/pbk; 978-1-4704-6009-9/ebook). xvi, 219 p. (2020).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Software